RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2002, Volume 130, Number 3, Pages 426–441 (Mi tmf310)  

This article is cited in 3 scientific papers (total in 3 papers)

The Elliptic Gaudin System with Spin

D. V. Talalaev

Institute for Theoretical and Experimental Physics (Russian Federation State Scientific Center)

Abstract: We study the algebraic-geometric structure of the elliptic Gaudin two-puncture model previously obtained. We identify this system with the system of pole dynamics of finite-gap solutions of the matrix Davey–Stewartson equation. We also obtain the action-angle variables and construct explicit solutions of this system in terms of theta functions. We discuss the geometry of degenerations of this system.

DOI: https://doi.org/10.4213/tmf310

Full text: PDF file (273 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2002, 130:3, 361–374

Bibliographic databases:

Received: 29.08.2001

Citation: D. V. Talalaev, “The Elliptic Gaudin System with Spin”, TMF, 130:3 (2002), 426–441; Theoret. and Math. Phys., 130:3 (2002), 361–374

Citation in format AMSBIB
\Bibitem{Tal02}
\by D.~V.~Talalaev
\paper The Elliptic Gaudin System with Spin
\jour TMF
\yr 2002
\vol 130
\issue 3
\pages 426--441
\mathnet{http://mi.mathnet.ru/tmf310}
\crossref{https://doi.org/10.4213/tmf310}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1920473}
\zmath{https://zbmath.org/?q=an:1029.37047}
\elib{http://elibrary.ru/item.asp?id=13410178}
\transl
\jour Theoret. and Math. Phys.
\yr 2002
\vol 130
\issue 3
\pages 361--374
\crossref{https://doi.org/10.1023/A:1014762822143}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000175360600004}


Linking options:
  • http://mi.mathnet.ru/eng/tmf310
  • https://doi.org/10.4213/tmf310
  • http://mi.mathnet.ru/eng/tmf/v130/i3/p426

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Braden, HW, “Classical r-matrices and the Feigin-Odesskii algebra via Hamiltonian and Poisson reductions”, Journal of Physics A-Mathematical and General, 36:25 (2003), 6979  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    2. Dolgushev, VA, “R-matrix structure of Hitchin system in Tyurin parameterization”, Communications in Mathematical Physics, 238:1–2 (2003), 131  crossref  mathscinet  zmath  adsnasa  isi  scopus
    3. D. V. Talalaev, A. V. Chervov, “Hitchin System on Singular Curves”, Theoret. and Math. Phys., 140:2 (2004), 1043–1072  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:245
    Full text:85
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019